# SDR WX0A070641

- Difficulty date: October 27, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 99374824
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 1263C HAS TOOL MARKS.  ACCOMPLISHED RT WING LEADING EDGE PANEL NR 1263C REPAIR IAW EA 14186 REV I/R DATED 10/27/2010.
